Reply to comments on 'Five-dimensional cosmological model with variable g and Lambda'


Baysal H., Yilmaz I.

CHINESE PHYSICS LETTERS, vol.25, no.1, pp.352, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 25 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1088/0256-307x/25/1/095
  • Title of Journal : CHINESE PHYSICS LETTERS
  • Page Numbers: pp.352

Abstract

The results of ours are correct. There are misprints in the sign of Eq. (11) and the factor (n - 1) in Eq. (12) in our paper [Chin. Phys. Lett. 24 (2007) 2185]. We did not study special values of n = 1 and n = -3.